# SDR 7AJA2015031500001

- Difficulty date: March 15, 2015
- Submitted: March 19, 2015
- Operation: General aviation
- Aircraft: N587PB
- Make and model: Beech C90A
- Aircraft serial: LJ1408
- Aircraft time: 6,029 hours, 8,125 cycles
- Engine: Pwa PT6A21
- Propeller: Mcauly 4JFR34C758
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 07515500
- Part serial: HLF3
- Condition: Broken
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TOOK OFF FROM AIRPORT WITH NO INDICATION OF ANY DIFFICULTIES IN FLIGHT AND UNEVENTFUL LANDING. UPON PARKING ACFT, PILOT PERFORMED POST FLIGHT INSPECTION AND FOUND RT MLG BRAKE CALIPER BROKEN, ALSO DAMAGES TO RT MLG WHEEL WELL, FUEL LINES IN WHEEL WELL AREA AND WHEEL/TIRE ASSY.  MAINTENANCE WAS NOTIFIED AND MECHANIC SENT TO INSPECT AND REPAIR ACFT.  MECHANIC FOUND RT MLG BROKEN BRAKE TORQUE PLATE THAT ALLOWED BRAKE CALIPER TO BECOME UNSECURED THUS CAUSING DAMAGES TO ACFT.  MECHANIC REPLACED BROKEN TORQUE PLATE ASSY, BRAKE CALIPERS, WHEEL/TIRE ASSY AND UNSERVICABLE FUEL LINES.  CRACKS TO WHEEL WELL WAS STOPPED DRILLED APPROVED APPLICABLE DATA AND AC43.13, FERRY PERMIT WAS ISSUED FOR 1 TIME FLIGHT TO MAINTENANCE BASE FOR REPAIRS. FURTHER INSPECTION OF TORQUE PLATE ASSY REVEALED METAL FAILURE OF UNIT AT MOUNTING EARS/POINTS. HISTORICAL RECORDS INDICATE THAT THE TORQUE PLATE ASSY WAS RECENTLY INSTALLED ON 01/14/2015, FOR FIRST TIME USAGE AFTER NDT INSPECTION CMM.
